# SDR SIMA200606906

- Difficulty date: March 5, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Damaged
- Location: Fuselage
- Part time: 15,047 hours, 15,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE LT FUSELAGE SKIN FWD OF FRAME 20 STRINGERS 15L AND 16L.  PERFORMED CUTOUT TO REMOVE THE DAMAGE;  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW SRM.  (K)
